Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have swollen leg, dizziness and high BP. Had Cancer. Related?

Recently I have been experiencing, being light headed, dizzy, my right leg from the knee on down is swollen. My blood pressure usually is around 110/80 with my pulse around 88. But at my last dr. app I was 150/94 with my pulse at 104. I am a cancer survivor. I have undergone multiple surgeries, chemotherapy and radiation . Wondering if I should see my provider? Or am I being a worry wart .
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Oncologist, Radiation 's  Response
Your detailed clinical history is missing . What the disease you have suffered from? Multiple surgeries , chemotherapy , radiotherapy can be used to treat many sort of malignancies. Anyway your present symptoms not seems to be related to previous disease. Cardiac cause is most likely the diagnosis. You may better evaluated by an internal medicine specialist, an ECHOCARDIOGRAPHY may be required.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor